Advances in Pure Mathematics

Volume 6, Issue 12 (November 2016)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

The Riemann Hypothesis-Millennium Prize Problem

HTML  XML Download Download as PDF (Size: 280KB)  PP. 915-920  
DOI: 10.4236/apm.2016.612069    1,763 Downloads   3,227 Views  Citations


This work is dedicated to the promotion of the results C. Muntz obtained modifying zeta functions. The properties of zeta functions are studied; these properties lead to new regularities of zeta functions. The choice of a special type of modified zeta functions allows estimating the Riemann’s zeta function and solving Riemann Problem-Millennium Prize Problem.

Share and Cite:

Durmagambetov, A. (2016) The Riemann Hypothesis-Millennium Prize Problem. Advances in Pure Mathematics, 6, 915-920. doi: 10.4236/apm.2016.612069.

Cited by

[1] Local Geometric Proof of Riemann Conjecture
[2] The solution of the Riemann hypothesis
AIP Conference Proceedings, 2017
[3] Riemann hypothesis

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.